- -

Semilocal convergence of a family of iterative methods in Banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Semilocal convergence of a family of iterative methods in Banach spaces

Show full item record

Hueso Pagoaga, JL.; Martínez Molada, E. (2014). Semilocal convergence of a family of iterative methods in Banach spaces. Numerical Algorithms. 67(2):365-384. doi:10.1007/s11075-013-9795-7

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99723

Files in this item

Item Metadata

Title: Semilocal convergence of a family of iterative methods in Banach spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this work, we prove a third and fourth convergence order result for a family of iterative methods for solving nonlinear systems in Banach spaces. We analyze the semilocal convergence by using recurrence relations, ...[+]
Subjects: Nonlinear systems , Iterative method , Banach space , Recurrence relations , Semilocal convergence , R-order
Copyrigths: Reserva de todos los derechos
Source:
Numerical Algorithms. (issn: 1017-1398 )
DOI: 10.1007/s11075-013-9795-7
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s11075-013-9795-7
Thanks:
This work has been supported by Ministerio de Ciencia e Innovaci´on MTM2011-28636-C02-02 and by Vicerrectorado de Investigaci´on. Universitat Polit`ecnica de Val`encia PAID-SP-2012-0498
Type: Artículo

This item appears in the following Collection(s)

Show full item record